# SDR HNAA2024040100238

- Difficulty date: March 15, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00178 RH FLOOR BEAM CAP AT FRM22 AND Y+479 IS CORRODED.   REMOVED AND REPLACED WITH NEW RH FLOOR BEAM CAP (P/N: 145-22461-011) IAW EMB145LR SRM 51-40-02
